On SPDEs with variable coefficients in one space dimension

Kyeong Hun Kim, N. V. Krylov

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

Stochastic second-order partial differential equations of evolution type are considered in one space dimension. Existence and uniqueness results are given in weighted Sobolev spaces of functions given on an interval in the space variable.

Original languageEnglish
Pages (from-to)209-239
Number of pages31
JournalPotential Analysis
Volume21
Issue number3
DOIs
Publication statusPublished - 2004 Nov

Keywords

  • Sobolev spaces with weights
  • Stochastic partial differential equation

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'On SPDEs with variable coefficients in one space dimension'. Together they form a unique fingerprint.

  • Cite this